# SDR UHLA201609300460

- Difficulty date: September 30, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 25,030 hours, 15,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SHEAR PLATE AT FRAME 87 - 88. R & R RT SHEAR PLATE.
